# SDR DALA2014092405213

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 44,699 hours, 16,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS IN AFT CABIN SEATS 26 AND AFT INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK M1672 IAW AMM 33-51.  NOW OPS NORMAL.
